# SDR YENA201711110922

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 786014
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,757 hours, 2,553 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FORWARD CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING EMERGENCY LIGHT OPERATIONAL TEST WHEN CIRCUIT BREAKERS 1WL (H5) AND 2WL (H6) ARE OPENED; REPLACED EPSU 10WL IAW A320 AMM 33-51-38. OPS CHECKED GOOD.
